MathSciNet Relay Station
MathSciNet bibliographic data
MR910206 (88g:14027) 14H10
Eisenbud, David; Harris, Joe The Kodaira dimension of the moduli space of curves of genus $\geq 23$. Invent. Math. 90 (1987), no. 2, 359–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement